# SDR DHL2003742009

- Difficulty date: June 13, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: 65703691
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR WON'T OPEN.  TRANSFERRED TO DMI 13250 PER MEL 52-14 CAT C PLACARD INSTALLED.  REF DMI 13250 COCKPIT DOOR KNOB BROKEN OFF.  REMOVED AND REPLACED COCKPIT DOOR IAW M/M 52-00.  THIS CLEARS DMI 13250.
